# SDR DALA12012280938

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,053 hours, 45,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS.  THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
